Alert archive / Washington / High Wind Warnings in 2014
High Wind Warning 10, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 9, 2014, 7:21 AM PST for San Juan County, Washington. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2014, 7:21 AM PST (15:21 UTC)
- Expired
- Dec 9, 2014, 1:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 493 m²/s²
- 0-3 km storm-relative helicity
- 500 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107 WWUS76 KSEW 091521 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 721 AM PST TUE DEC 9 2014 WAZ516-517-092015- /O.UPG.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.NEW.KSEW.HW.W.0010.141209T1521Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 721 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...STRONG SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. A SECOND SYSTEM WILL BRING ANOTHER PERIOD OF STRONG WINDS TONIGHT THROUGH WEDNESDAY AFTERNOON. * WIND...SOUTH TO SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 70 MPH THIS MORNING...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES...ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-092015- /O.CON.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON... PORT TOWNSEND...PORT LUDLOW 721 AM PST TUE DEC 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN WHATCOM AND WESTERN SKAGIT COUNTIES...SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WEATHER.GOV/SEATTLE MERCER
1 follow-up statement
662 WWUS76 KSEW 091551 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 751 AM PST TUE DEC 9 2014 WAZ001-503-510-092115- /O.UPG.KSEW.WI.Y.0026.000000T0000Z-141209T2000Z/ /O.EXB.KSEW.HW.W.0010.000000T0000Z-141209T2100Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-ADMIRALTY INLET AREA- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...PORT TOWNSEND...PORT LUDLOW 751 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...WESTERN WHATCOM...THE SAN JUAN ISLANDS...THE ADMIRALTY INLET AREA INCLUDING WHIDBEY ISLAND AND PORT TOWNSEND. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS WILL DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 65 MPH THROUGH MIDDAY...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES... ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-517-092115- /O.CON.KSEW.HW.W.0010.000000T0000Z-141209T2000Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ NORTH COAST-CENTRAL COAST- INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS...HOQUIAM... ABERDEEN...WESTPORT...OCEAN SHORES 751 AM PST TUE DEC 9 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...OCEAN SHORES...WESTPORT...LA PUSH... NEAH BAY. * TIMING...STRONG SOUTHEAST WIND WILL CONTINUE THIS MORNING... THEN EASE THIS AFTERNOON. A SECOND SYSTEM WILL BRING ANOTHER PERIOD OF STRONG WINDS TONIGHT THROUGH WEDNESDAY AFTERNOON. * WIND...SOUTH TO SOUTHEAST WIND 30 TO 40 MPH WITH GUSTS TO 70 MPH THIS MORNING...THEN EASING. SIMILAR WINDS ARE EXPECTED TO DEVELOP AGAIN TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN TOPPLE LARGE TREES... ESPECIALLY GIVEN THE SATURATED SOILS FROM RECENT RAINFALL. SOME POWER OUTAGES ARE LIKELY TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ506-092115- /O.EXT.KSEW.WI.Y.0026.000000T0000Z-141209T2100Z/ /O.CON.KSEW.HW.A.0008.141210T0600Z-141211T0000Z/ WESTERN SKAGIT COUNTY- INCLUDING THE CITIES OF...MOUNT VERNON...ANACORTES... SEDRO-WOOLLEY...BURLINGTON 751 AM PST TUE DEC 9 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... * SOME AFFECTED LOCATIONS...WESTERN SKAGIT COUNTY. * TIMING...SOUTHEAST WIND WILL CONTINUE THIS MORNING...THEN EASE THIS AFTERNOON. ANOTHER PERIOD OF STRONG WINDS COULD DEVELOP TONIGHT THROUGH WEDNESDAY AFTERNOON WITH A SECOND STORM SYSTEM. * WIND...SOUTHEAST WIND 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING...THEN EASING. WINDS WILL INCREASE TONIGHT TO SOUTHEAST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH...EASING WEDNESDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. IF THE STRONGER WINDS DEVELOP TONIGHT AND WEDNESDAY THEN DAMAGE COULD BE MORE WIDESPREAD WITH LARGER TREES TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WEATHER.GOV/SEATTLE MERCER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 9, 3:00 AM PST, 4 hours 21 minutes earlier.
Area forecast discussion, Dec 9, 3:00 AM PST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST TUE DEC 9 2014
.SYNOPSIS...A SERIES OF VIGOROUS FRONTAL SYSTEMS WILL BRING RAINY
AND WINDY WEATHER TO WESTERN WASHINGTON THROUGH THURSDAY. THERE WILL
BE HEAVY RAIN AT TIMES...ESPECIALLY IN THE OLYMPICS AND NORTH
CASCADES. COOLER AND DRIER WEATHER WILL ARRIVE THIS WEEKEND.
&&
.SHORT TERM...THE FIRST OF SEVERAL VIGOROUS FRONTAL SYSTEMS IS
MOVING THROUGH THE REGION EARLY THIS MORNING. THIS FEATURE HAS
BROUGHT RAIN TO ALL OF WESTERN WASHINGTON...WITH AMOUNTS OF 2 TO 4
INCHES FAIRLY COMMON OVER THE OLYMPIC COAST AND OLYMPIC
MOUNTAINS...1 TO 2 INCHES AROUND MOUNT BAKER...AND GENERALLY UP TO 1
INCH ELSEWHERE. WINDS WERE GUSTING INTO THE INTO THE 30 TO 55 MPH
RANGE ALONG THE COAST AND NORTHWEST INTERIOR AT 2 AM...AS RAIN
CONTINUED OVER MOST OF THE FORECAST AREA. THE SNOW LEVEL IS AROUND
7000 FT...AND 2 AM TEMPERATURES WERE MAINLY IN THE 50S.
THIS FIRST FRONTAL SYSTEM WILL CONTINUE MOVING NORTHEAST THROUGH THE
AREA THIS MORNING...WITH PRECIPITATION AND WINDS GENERALLY
DECREASING LATER TODAY AND THIS EVENING. THE WIND ADVISORY FOR THE
COAST AND NORTHWEST INTERIOR WILL REMAIN IN EFFECT THROUGH NOON
TODAY.
RAIN WILL INCREASE AGAIN TONIGHT AS THE WARM FRONT OF THE NEXT
FRONTAL SYSTEM MOVES IN FROM THE SOUTHWEST. ITS COLD FRONT WILL MOVE
THROUGH LATE WEDNESDAY. THAT FEATURE WILL PRODUCE ANOTHER PERIOD OF
SIGNIFICANT PRECIPITATION WITH THE SNOW LEVEL AROUND 7000 FT. WE CAN
EXPECT ANOTHER 2 TO 5 INCHES OVER THE OLYMPIC MOUNTAINS...AND
ANOTHER 1 TO 3 INCHES OVER THE CASCADES WITH THE HEAVIEST AMOUNTS
AROUND MOUNT BAKER. IN ADDITION...MODELS SHOW SLIGHTLY STRONGER
WINDS WITH THIS SYSTEM...AGAIN MAINLY AT THE COAST AND IN THE
NORTHWEST INTERIOR. A HIGH WIND WATCH IS IN EFFECT FOR POSSIBLE
SUSTAINED WINDS TO 40 MPH AND GUSTS TO 65 MPH.
A THIRD FRONTAL SYSTEM WILL MOVE THROUGH LATE WEDNESDAY NIGHT AND
THURSDAY. THIS FEATURE WILL PRODUCE LESS PRECIPITATION -- MAYBE JUST
ANOTHER 1 TO 2 INCHES IN THE OLYMPICS AND CASCADES -- BUT IT POSES A
GREATER THREAT OF HIGH WINDS. THE GFS AND UW WRF-GFS RUNS HAVE BEEN
FAIRLY CONSISTING IN SHOWING A SURFACE LOW TRACKING QUICKLY
NORTH-NORTHWEST ACROSS THE OREGON COASTAL WATERS AND WESTERN
WASHINGTON ON THURSDAY. THE OTHER MODELS ARE SIMILAR BUT SOMEWHAT
WEAKER AND SLOWER. IF THE GFS HAS IT MORE OR LESS CORRECT...THEN WE
COULD HAVE SOME HIGH WINDS THROUGHOUT THE WESTERN WASHINGTON
LOWLANDS. MCDONNAL
.LONG TERM...A MUCH MORE BENIGN PATTERN WILL PREVAIL DURING THE
EXTENDED FORECAST PERIOD FRIDAY THROUGH MONDAY. THE UPPER TROUGH
ASSOCIATED WITH THE THURSDAY FRONTAL SYSTEM WILL MOVE THROUGH ON
FRIDAY. IT WILL BRING SOME SHOWERS WITH THE SNOW LEVEL AROUND 4000
FT. A WEAK UPPER RIDGE WILL MOVE THROUGH ON SATURDAY...THEN PROGRESS
EAST OF THE CASCADES ON SUNDAY AS A WEAK AND SPLITTING SYSTEM
APPROACHES THE AREA FROM THE WEST. THAT WEAK FRONT SHOULD MOVE
INLAND ON MONDAY. MCDONNAL
&&
.HYDROLOGY...A VERY WET PATTERN WITH HIGH SNOW LEVELS WILL PREVAIL
THROUGH WEDNESDAY...POSING A THREAT OF FLOODING FOR MOST OF OUR
FORECAST AREA. A FLOOD WATCH IS IN EFFECT FOR MUCH OF THE FORECAST
AREA...AND THE FORECAST RAINFALL AMOUNTS COULD RESULT IN MAJOR
FLOODING ON SOME RIVERS. A FLOOD WARNING IS IN EFFECT FOR THE
SKOKOMISH RIVER. ADDITIONAL FLOOD WARNINGS COULD BE ISSUED LATER
THIS MORNING FOR OTHER OLYMPIC PENINSULA RIVERS.
THE FIRST OF SEVERAL VIGOROUS FRONTAL SYSTEMS MOVING THROUGH THE
REGION HAS BROUGHT 2 TO 4 INCHES OF RAIN TO THE OLYMPIC COAST AND
OLYMPIC MOUNTAINS...1 TO 2 INCHES AROUND MOUNT BAKER...AND GENERALLY
UP TO 1 INCH ELSEWHERE IN THE CASCADES. THERE WILL PROBABLY BE
ANOTHER 1 TO 2.5 INCHES IN THE OLYMPICS AND CASCADES TODAY AS THIS
FEATURE LIFTS NORTHEAST OF THE AREA. THE NEXT SYSTEM WILL BRING
ANOTHER 2 TO 5 INCHES OVER THE OLYMPIC MOUNTAINS...AND ANOTHER 1 TO
3 INCHES OVER THE CASCADES WITH THE HEAVIEST AMOUNTS AROUND MOUNT
BAKER. THE SNOW LEVEL WILL BE IN THE 7000 TO 8000 FT RANGE THROUGH
THE PERIOD. MCDONNAL
&&
.AVIATION...A STRONG FRONT WILL MOVE THROUGH THE AREA THIS MORNING
WITH STRONG SOUTHWESTERLY FLOW ALOFT. AIR MASS STABLE AND MOIST.
STRONG WARM FRONT MOVING UP FROM THE SOUTH MOVING INTO THE AREA
TONIGHT WITH THE TRAILING COLD FRONT ARRIVING ON WEDNESDAY. STRONG
SOUTHWESTERLY FLOW ALOFT CONTINUING INTO WEDNESDAY.
CEILINGS OVER THE INTERIOR IN THE 3500-5000 FOOT RANGE EARLY THIS
MORNING WITH LOWER CEILINGS...NEAR 2000 FEET ALONG THE COAST. STRONG
FRONT MOVING THROUGH LATER THIS MORNING WITH CEILINGS LOWERING OVER
THE INTERIOR INTO 1500-2500 FOOT RANGE WITH AND BEHIND THE FRONT.
CEILINGS IMPROVING LATE AFTERNOON INTO THE EVENING HOURS BACK UP TO
4000-6000 FEET AS A WARM FRONT APPROACHES FROM THE SOUTH.
STRONG SOUTHERLY FLOW ALOFT WITH WINDS AT 2000 TO 3000 FEET...
50-60 KNOTS...UNTIL THE FRONTAL PASSAGE GIVING AREAS OF LLWS.
FELTON
KSEA...CEILINGS NEAR 5000 FEET LOWERING TO NEAR 2500 WITH AND BEHIND
THE FRONT LATE TUESDAY MORNING INTO TUESDAY AFTERNOON. CEILINGS
IMPROVING TONIGHT BACK UP TO NEAR 5000 FEET. SOUTHEAST WIND 8-12
KNOTS BECOMING SOUTH 15-20 KNOTS WITH GUSTS 25-30 KNOTS LATE MORNING
INTO THE AFTERNOON HOURS. WINDS ALOFT AT 2000-3000 FEET SOUTH
SOUTHWESTERLY 50-55 KT UNTIL AROUND 20Z GIVING LLWS. FELTON
&&
.MARINE...A STRONG FRONT OVER THE COASTAL WATERS WILL MOVE INLAND
LATER THIS MORNING. THIS FRONT WILL BE FOLLOWED BY AN EVEN STRONGER
ONE LATE TONIGHT INTO WEDNESDAY. EACH OF THESE FRONTS WILL BRING
STORM FORCE WINDS TO THE COASTAL WATERS AND GALE FORCE WINDS TO THE
NORTH INLAND WATERS...EAST ENTRANCE AND ADMIRALTY INLET. GALE FORCE
SOUTHERLY WINDS ARE POSSIBLE WEDNESDAY OVER PUGET SOUND AND HOOD
CANAL AS THE SECOND FRONT MOVES INLAND.
FOR THURSDAY THE MODELS ARE HAVING A HARD TIME COMING UP WITH A
CONSISTENT SOLUTION. THE GENERAL IDEA IS THAT A SURFACE LOW WILL
MOVE UP FROM THE SOUTH THROUGH THE AREA MIDDAY THURSDAY INTO
THURSDAY EVENING. THE GFS MODEL IS THE STRONGEST AND FASTEST MODEL
WITH THIS FEATURE BRINGING GALE FORCE WINDS TO ALL OF THE WATERS
THURSDAY AFTERNOON. THE ECMWF MODEL IS SLOWER AND WEAKER WITH THE
LOW WITH POSSIBLE GALE FORCE WINDS. THE EARLY MORNING FORECAST
PACKAGE LEANS TOWARD THE GFS SOLUTION. STAY TUNED.
COMBINED SEAS OVER THE COASTAL WATERS IN THE 18 TO 24 FOOT RANGE
WILL CONTINUE INTO WEDNESDAY WITH THE HIGHEST SEAS OVER THE OUTER
COASTAL WATERS.
WINDS WILL BECOME LIGHT FRIDAY INTO SATURDAY WITH HIGH PRESSURE
BUILDING OVER THE WATERS. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH/WARNINGS IN EFFECT.
WIND ADVISORY NORTH AND CENTRAL COAST...NORTHWEST INTERIOR
THROUGH NOON TODAY.
COASTAL FLOOD ADVISORY FOR LOW LYING AREAS ALONG THE INLAND
WATERS THROUGH NOON TODAY.
HIGH WIND WATCH NORTH AND CENTRAL COAST...NORTHWEST INTERIOR
THIS EVENING THROUGH WEDNESDAY AFTERNOON.
PZ...STORM WARNING COAST.
GALE WARNING ENTRANCES TO THE STRAIT...CAMANO ISLAND TO POINT
ROBERTS AND ADMIRALTY INLET.
SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL AND CENTRAL
STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY FOR ROUGH TO SEVERE GRAYS HARBOR BAR.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Dec 9, 6:02 AM PST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
602 AM PST TUE DEC 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM HEAVY RAIN 4 SSE BRINNON 47.63N 122.88W
12/09/2014 M2.10 INCH KITSAP WA TRAINED SPOTTER
TOTAL SINCE 1400 PST 12/8
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:18 PM PST | River Flood Warning | SEW | Mason | 7 days |
| Dec 9, 3:08 AM PST | Small Craft Advisory | SEW | 23 hr | |
| Dec 9, 3:08 AM PST | Storm Watch | SEW | 11 hr | |
| Dec 9, 3:38 AM PST | River Flood Warning | SEW | Clallam | 46 hr |
| Dec 9, 3:38 AM PST | River Flood Warning | SEW | Clallam | 47 hr |
| Dec 9, 2:26 PM PST | High Wind Watch | SEW | San Juan | 44 hr |
| Dec 9, 2:26 PM PST | High Wind Warning | SEW | San Juan | 26 hr |
| Dec 9, 2:28 PM PST | Coastal Flood Watch | SEW | San Juan | 12 hr |
| Dec 9, 2:28 PM PST | Coastal Flood Advisory | SEW | San Juan | 22 hr |
| Dec 9, 2:28 PM PST | Storm Watch | SEW | 49 hr | |
| Dec 9, 2:28 PM PST | Storm Warning | SEW | 26 hr | |
| Dec 9, 2:28 PM PST | High Surf Advisory | SEW | 31 hr |
Nearby
High Wind Warnings in Washington, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.